# SDR SIMA20190227001

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 35,325 hours, 31,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT 7A AND 8A INOP. C/A-DEFERRED EMERGENCY FLOOR PROXIMITY LIGHT AS PER MEL 33-30. REMOVED AND REPLACED EMERGENCY FLOOR PROX LIGHT IAW AMM 33-50-12. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. MEL RESTORED
